U.S. doctors online nowAsk doctors free
NC
A 17-year-old female asked:

I had sex and the morning after got plan b. now the day after i have an excess of clear discharge and cramps and have to pee a lot. is this normal?

2 doctor answers5 doctors weighed in
Dr. Stephen Pappachen
Obstetrics and Gynecology 22 years experience
Yes: Many of the symptoms you are describing are related to residual Prostaglandin effects found in seven. Nevertheless, if the urinary symptoms persist, evaluation to rule out a UTI (urinary tract infection) would be reasonable.
Dr. Tonya Fordham
Family Medicine 22 years experience
Yes: The symptoms come from the hormones in the pills for the plan b. This should improve befire your next menses and I hope all is well with you.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Apr 19, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.